MathSciNet Relay Station
MathSciNet bibliographic data
MR2645383 (2011d:76085) 76M25 (76W05)
Motsa, S. S.; Sibanda, P.; Awad, F. G.; Shateyi, S. A new spectral-homotopy analysis method for the MHD Jeffery-Hamel problem. Comput. & Fluids 39 (2010), no. 7, 1219–1225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement